# SDR DALA13029667007

- Difficulty date: June 21, 2012
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 60,077 hours, 7,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE, BS 2115 S29R.   REMOVED DAMAGED AREA OF SKIN IAW SRM 53-00-01 REPAIR NR 4.   PERFORMED HFEC OF CUTOUT IAW NDT 51-00-00 PRT 6,  NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-01 REPAIR NR 4.
